RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 217–224 (Mi mz1268)  

This article is cited in 3 scientific papers (total in 3 papers)

Estimates of the fractal and Hausdorff dimensions of sets invariant under multimappings

V. S. Mel'nik

Glushkov Institute of Cybernetics NAS Ukraine

Abstract: We obtain estimates for the Hausdorff and fractal dimensions of sets $A\subset X$ invariant under multimappings $F\colon X\to 2X$ of a Banach space $X$ into the power set of $X$.

DOI: https://doi.org/10.4213/mzm1268

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 190–196

Bibliographic databases:

UDC: 517.9
Received: 25.05.1993
Revised: 24.04.1997

Citation: V. S. Mel'nik, “Estimates of the fractal and Hausdorff dimensions of sets invariant under multimappings”, Mat. Zametki, 63:2 (1998), 217–224; Math. Notes, 63:2 (1998), 190–196

Citation in format AMSBIB
\Bibitem{Mel98}
\by V.~S.~Mel'nik
\paper Estimates of the fractal and Hausdorff dimensions of sets invariant under multimappings
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 217--224
\mathnet{http://mi.mathnet.ru/mz1268}
\crossref{https://doi.org/10.4213/mzm1268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629894}
\zmath{https://zbmath.org/?q=an:0919.28005}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 190--196
\crossref{https://doi.org/10.1007/BF02308758}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700028}


Linking options:
  • http://mi.mathnet.ru/eng/mz1268
  • https://doi.org/10.4213/mzm1268
  • http://mi.mathnet.ru/eng/mz/v63/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Valero, J, “Finite and infinite-dimensional attractors of multivalued reaction-diffusion equations”, Acta Mathematica Hungarica, 88:3 (2000), 239  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Stanzhyts'kyi, OM, “GLOBAL ATTRACTOR FOR THE AUTONOMOUS WAVE EQUATION IN R-n WITH CONTINUOUS NONLINEARITY”, Ukrainian Mathematical Journal, 60:2 (2008), 299  crossref  mathscinet  isi  scopus  scopus
    3. Balibrea F. Caraballo T. Kloeden P.E. Valero J., “Recent Developments in Dynamical Systems: Three Perspectives”, Int. J. Bifurcation Chaos, 20:9 (2010), 2591–2636  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    Full text:106
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020